Publication
Title
Stochastic upper bounds for present value function
Author
Language
English
Source (journal)
Journal of risk and insurance / American Risk and Insurance Association [Mount Vernon, N.Y] - Mount Vernon, N.Y., 1964, currens
Publication
Mount Vernon, N.Y. : American Risk and Insurance Association, 2000
ISSN
0022-4367 [print]
1047-3483 [online]
Volume/pages
67:1(2000), p. 1-14
ISI
000087800200001
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.04.2017
To cite this reference